Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year


CiteScore 2017: 0.32

SCImago Journal Rank (SJR) 2017: 0.177
Source Normalized Impact per Paper (SNIP) 2017: 0.592

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
1569-397X
See all formats and pricing
More options …
Volume 2, Issue 2

Issues

A necessary and sufficient conditions for the semicircle law

V. GIRKO / W. KIRSCH / A. KUTZELNIGG
Published Online: 2009-10-19 | DOI: https://doi.org/10.1515/rose.1994.2.2.195

About the article

Published Online: 2009-10-19

Published in Print:


Citation Information: Random Operators and Stochastic Equations, Volume 2, Issue 2, Pages 195–202, ISSN (Online) 1569-397X, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/rose.1994.2.2.195.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Dan Hu, Xueliang Li, Xiaogang Liu, and Shenggui Zhang
Linear Algebra and its Applications, 2017, Volume 519, Page 343
[2]
Z. D. Bai and G. M. Pan
Journal of Statistical Physics, 2012, Volume 146, Number 3, Page 519

Comments (0)

Please log in or register to comment.
Log in